Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Redbull given me heart palpitations

Hello, Ok, I m addicted to Red bull as this is my only caffeine vice just recenlty after big night out drinking afair amount of vodka redbull, I have woke up with bad Heart Palpitations. This sunday I woke up I was short of breath felt as if I had a baby elephant on my chest . Sadly, I haven t learnt from this as I m writing this with a can of sugar free red bull next to me it s started again but not in a big way but I can feel my heart beating kinds feels like it s shaking. Has anyone else experienced this ? Thank u for ur time, Nat UK.
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  1184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
The high caffeine levels in Red Bull can be toxic and if you are getting symptoms you really need to cut back. There have been a few deaths ASSOCIATED with but not clearly causally linked to high chronic consumption.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor